Prof. Elon Lindenstrauss - Publications

From Rate Distortion Theory to Metric Mean Dimension: Variational Principle
Lindenstrauss, E; Tsukamoto, M;
IEEE TRANSACTIONS ON INFORMATION THEORY Volume: 64 Issue: 5 Published: MAY 2018 (Link)
Mean dimension of Z(K)-actions
Gutman, Y; Lindenstrauss, E; Tsukamoto, M;
GEOMETRIC AND FUNCTIONAL ANALYSIS Volume: 26 Issue: 3 Published: JUN 2016 (Link)
RANDOM WALKS IN THE GROUP OF EUCLIDEAN ISOMETRIES AND SELF-SIMILAR MEASURES
Lindenstrauss, E; Varju, PP;
DUKE MATHEMATICAL JOURNAL Volume: 165 Issue: 6 Published: APR 15 2016 (Link)
Quantum Ergodicity and Averaging Operators on the Sphere
Brooks, S; Le Masson, E; Lindenstrauss, E;
INTERNATIONAL MATHEMATICS RESEARCH NOTICES Issue: 19 Published: 2016 (Link)
Hausdorff dimension and subgroups of SU(2)
Lindenstrauss, E; de Saxce, N;
ISRAEL JOURNAL OF MATHEMATICS Volume: 209 Issue: 1 Published: SEP 2015 (Link)
On measures invariant under tori on quotients of semisimple groups
Einsiedler, M; Lindenstrauss, E;
ANNALS OF MATHEMATICS Volume: 181 Issue: 3 Published: MAY 2015 (Link)
EFFECTIVE ESTIMATES ON INDEFINITE TERNARY FORMS
Lindenstrauss, E; Margulis, G;
ISRAEL JOURNAL OF MATHEMATICS Volume: 203 Issue: 1 Published: OCT 2014 (Link)
Joint quasimodes, positive entropy, and quantum unique ergodicity
Brooks, S; Lindenstrauss, E;
INVENTIONES MATHEMATICAE Volume: 198 Issue: 1 Published: OCT 2014 (Link)
Mean dimension and an embedding problem: An example
Lindenstrauss, E; Tsukamoto, M;
ISRAEL JOURNAL OF MATHEMATICS Volume: 199 Issue: 2 Published: MAR 2014 (Link)
Non-localization of eigenfunctions on large regular graphs
Brooks, S; Lindenstrauss, E;
ISRAEL JOURNAL OF MATHEMATICS Volume: 193 Issue: 1 Published: JAN 2013 (Link)
TOPOLOGICAL SELF-JOININGS OF CARTAN ACTIONS BY TORAL AUTOMORPHISMS
Lindenstrauss, E; Wang, ZR;
DUKE MATHEMATICAL JOURNAL Volume: 161 Issue: 7 Published: MAY 15 2012 (Link)
Homogeneous orbit closures and applications
Lindenstrauss, E; Shapira, U;
ERGODIC THEORY AND DYNAMICAL SYSTEMS Volume: 32 Published: APR 2012 (Link)
Joint Quasimodes, Positive Entropy, and Quantum Unique Ergodicity
himon Brooks, Elon Lindenstrauss
Published: 22 Dec 2011 (Link)
Graph Eigenfunctions and Quantum Unique Ergodicity
himon Brooks, Elon Lindenstrauss
Published: 18 Jun 2010 (Link)

Mailing List Subscription

Subscribe to our mailing list to receive updates of our events, workshops, talks etc. Enter your email address below:

Click here to unsubscribe

Quantum Center Events Calendar
Click here to enlarge
News And Updates
Close